New stability analysis of T–S fuzzy system with robust approach
Leh Luoh
Mathematics and Computers in Simulation (MATCOM), 2002, vol. 59, issue 4, 335-340
Abstract:
Based on the robustness criterion, this paper provides a new way to deal with the stability of T–S fuzzy system. A sufficient criterion is proposed to guarantee quadratic stability of the fuzzy model globally. The existence well-known problem of the common P for a set of Lyapunov equations in fuzzy control system design can be avoided here. An illustrative example is given to show the effectiveness of the proposed method.
Keywords: T–S fuzzy models; Stability; Robustness criterion (search for similar items in EconPapers)
Date: 2002
References: View complete reference list from CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0378475401004177
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:matcom:v:59:y:2002:i:4:p:335-340
Access Statistics for this article
Mathematics and Computers in Simulation (MATCOM) is currently edited by Robert Beauwens
More articles in Mathematics and Computers in Simulation (MATCOM) from Elsevier
Bibliographic data for series maintained by Catherine Liu ().